# SDR VNAA2024111090042

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670323015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WATER WASTE SERVICE DOOR JOINT PIECE PN# SH670-32301-5.   REPLACED WITH NEW SERVICEABLE PART JOINT PIECE PN# SH670-32301-5 ON WATER WASTE SERVICE DOOR IAW CRJ-700 SRM 51-42-06-001-001-A01
